EconPapers    
Economics at your fingertips  
 

Positive Periodic Solutions of a Periodic Discrete Competitive System Subject to Feedback Controls

Ronghua Tan, Zuxiong Li, Qinglong Wang and Zhijun Liu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Species living in a fluctuating medium and human exploitation activities might result in the duration of continuous changes. Such changes can be well‐approximated as feedback controls. In this contribution a periodic discrete competitive system subject to feedback controls is proposed. By using the methods of discrete inequality, fixed point theorem, and analysis techniques, a good understanding of the existence and global asymptotic stability of positive periodic solutions is obtained. Some numerical investigations are provided to verify our analytical results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/927626

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:927626

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:927626